# SDR DALA1207700139

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,518 hours, 26,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310082
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP UPPER SURFACE IS DELAMINATED I/B OF THE NR 7 FLAP TRACK AREA AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-06 FIG 9 (NRC 50813).
